# SDR SIMA200209426

- Difficulty date: March 27, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: S2711005200201
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING INSPECTION, FOUND RIGHT AILERON DUAL LOAD PATH LINK FITTINGS ON WING IS CORRODED.  REPLACED WING FITTINGS FOR RIGHT AILERON DUAL LOAD PATH LINK IAW ATR-42 SRM 51-25-02.  (M)
